# SDR BB06028

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 757225
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE IN FORWARD LEFT SECTION OF AIRCRAFT.  REPLACED BATTERY CHARGER.
